Advertisement

aequationes mathematicae

, Volume 62, Issue 1–2, pp 39–47 | Cite as

On the application of a fourth-order two-point method to Chandrasekhar's integral equation

  • J. A. Ezquerro
  • M. A. Hernández

Summary.

In this study, a new iteration of order four is introduced on Banach spaces. We establish, using a new system of recurrence relations, a semilocal convergence theorem under the same conditions as for Newton's method. Next, we use this theorem to obtain the existence of a unique solution of a Chandrasekhar equation. Finally, this solution is approximated by the fourth-order method.

Keywords. Nonlinear equations in Banach spaces, multipoint iteration, fourth-order method, convergence theorem, recurrence relations. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel, 2001

Authors and Affiliations

  • J. A. Ezquerro
    • 1
  • M. A. Hernández
    • 2
  1. 1.University of La Rioja, Department of Mathematics and Computation, C/ Luis de Ulloa s/n., E-26004 Logroño, Spain, e-mail: jezquer@dmc.unirioja.esES
  2. 2.University of La Rioja, Department of Mathematics and Computation, C/ Luis de Ulloa s/n., E-26004 Logroño, Spain, e-mail: mahernan@dmc.unirioja.esES

Personalised recommendations